| Model Number |
429570 |
| Medical Device Problem Code |
Premature Elective Replacement Indicator (1483)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
After an estimated implantation period of approx.18 months, it was reported that the device shows the eri status.The icd was explanted.Please note this icd is affected by a field safety corrective action, bio-lqc, initiated in march 2021.
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.